| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that inserting this picc, we are unable to draw blood from purple lumen as it only pulls air through the rubber hub where stylet passes through.Able to safely insert sing other lumen.No harm to patient.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.